Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is motion sickness a side effect of wellbutrin?

I am a 27 yo female. I was recently diagnosed with inappropriate sinus tachycardia. That s been much better. However, For over a week I have felt really motion sick. Sometimes I almost pass out. I feel real anxious a lot of the day too. I can t even drive anymore because i m worried i ll pass out. I m a full time student and I feel so drained. I am always sick. Could my wellbutrin cause this even though I have been on it for two years? I went to ER and the only thing they found was that my pupils are unequal. Had a catscan and it was normal. Supposed to see neuro dr and eye dr but i m so busy with school. Any ideas what could be causing this? It s only getting worse!
Sat, 24 Nov 2018
Report Abuse
Question is related to
Diseases and Conditions ,  
Internal Medicine Specialist 's  Response
Hello

Thank you for trusting HCM

Dear in few patients it may cause ringing in ears and vertigo. But this may be aggravated on journey.

Until examination is done it is difficult to say what it is.

Use tablet vertin 16 mg thrice a day for five days. It may be due to BPPV or eustachian tube block also.

Avoid cool drinks and freeze water avoid smoking and caffeine drinks.

Please consult your ENT specialist he will examine and treat you accordingly.

Take care
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had tapered down the medicine on my own that I had been on for 15 years to 600 mg a day instead of 1200. When I realized I should not be doing...

Recent questions on  Cardiac arrhythmia

doctor1 MD

My 5 year old son wakes up during the night and has an irregular heartbeat when he wakes. The heartbeat has long pauses, but not all the same...

doctor1 MD

hello i jst had a chest pain 2days back... den went for a ECG whch was nrmal... & a di dimer test whch was also nrmal... but stl i ve a little...

doctor1 MD

blood pressure standing 126/79 and sitting 137/78, jaw numbness coming and going, more when sitting, slight fatigue, feeling low last week was...

doctor1 MD

I am lying here awake, trying to decide whether to head to the emergency room. I have been having irregular heartbeats for about two weeks. My...

doctor1 MD

I have high blood pressure(165/110) and was put on Lisinoprin 3 weeks ago and it has come down about 30 points...however i have head aches and have...

doctor1 MD

I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was...

doctor1 MD

My husband is 80 years old and has been diagnosed with congenial heart dease. His heart is only pumping half the speed of a normal heart beat. And...